# SDR ASMF201007004

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737705
- Aircraft serial: 33793
- Aircraft time: 17,825 hours, 9,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 110A01132
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, TECH DETECTED A FUEL LEAK IN RT WING MAIN TANK DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL NR 632FB; SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.
